# SDR CA141204006

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, Y
- Precautionary procedure: B

## Discrepancy

(CAN) THE FIELD SERVICE REPRESENTATIVE RECEIVED TODAY A REPORT OF A LEFT ENGINE FIRE FOLLOWED BY IN FLIGHT SHUT DOWN (IFSD) DURING CLIMB. THE PILOT DISCHARGED BOTH FIRE EXTINGUISHERS AND PERFORMED AN EMERGENCY LANDING WITHOUT FURTHER INCIDENT. ONLY LIMITED DETAILS ARE AVAILABLE. TACV IS PREPARING TO SEND A TEAM TO SAO VICENTE ISLAND TO REVIEW THE SITUATION AND PERFORM MORE DETAILED INSPECTION.
